E-cig making heartburn ? dizziness ? why?
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: E-cig making heartburn ? dizziness ? why?

  1. #1
    Edy
    Edy is offline
    Full Member
    Join Date
    May 2011
    Location
    israel
    Posts
    46

    Default E-cig making heartburn ? dizziness ? why?

    I sold a new Riva SE kit with Liberty flights liquids PV 8 mg nicotine , after 2 weeks vaping i called him 1 hour ago to ask him how's going on , he told me that he sold the Riva kit and went back to analogs because he was getting sudden dizzy and lots of heartburn , what's going on ? i told him everything how he must use the e-cig and i told him from the start to vape slowly and not fast vapes at the start and i also i told him to drink water and all other important steps , he says he made everything i told him and that didnot prevent the heartburn and dizziness , i kinda feel bad that he suffered because of me , that was the last time i recommend the e-cig to my friends , i am still vaping because i smoke non nicotine liquid and i dont vape too much , only with coffee 2 or 3 times per day thats all, i had no problems like he did , any advice ??

  2. #2
    Moved On
    Join Date
    Feb 2011
    Location
    Maine
    Posts
    3,456

    Default

    Could be a PG allergy...Symptoms on that tend to vary a bit. Perhaps try something VG, as it tends to have a silkier vapor and doesn't tend to cause allergic reactions.

  3. #3
    Ultra Member Verified Member
    ECF Veteran
    NicLiq's Avatar
    Join Date
    Apr 2011
    Location
    Twin Cities, MN
    Posts
    1,087

    Default

    It was not smoking cigarettes that gave him heartburn and dizziness. Some people react very badly to quitting, it's like their bodies scream to start smoking again. All you could do is reassure him that he would keep getting better the longer he didn't smoke. You didn't cause this, so don't be upset.

    8 mg liquid is very mild, he shouldn't have noticed symptoms of too much nicotine.
    REO Grand / REO Grand

  4. #4
    Moved On
    Join Date
    Feb 2011
    Location
    Maine
    Posts
    3,456

    Default

    Quote Originally Posted by NicLiq View Post
    It was not smoking cigarettes that gave him heartburn and dizziness. Some people react very badly to quitting, it's like their bodies scream to start smoking again. All you could do is reassure him that he would keep getting better the longer he didn't smoke. You didn't cause this, so don't be upset.

    8 mg liquid is very mild, he shouldn't have noticed symptoms of too much nicotine.
    Haha Yea I would have to say you are right! I remember feeling pretty crappy the first week I stopped analogs entirely...Heartburn, dizzy, neausous, my throat was as dry as the Gobi desert... After the first week though, everything was great.

    P.S. If his body is reacting like that, he should probably use a stronger nic liquid. His body wants the nicotine, and it's not getting enough.

  5. #5
    PV Master Verified Member
    ECF Veteran
    Supporting Member
    UntamedRose's Avatar
    Join Date
    Mar 2010
    Location
    Homeish now
    Posts
    7,402

    Default

    Heart burn and dizzy are possible side effects from Quitting smoking. Especially if he had heartburn while smoking, it's likely to flair up when trying to quit. Dizzy is from the increase in blood supply to the brain And/or Nic withdraw.



    I think he needs to give it another shot, with a higher mg nic level.
    Truthiness: The natural human condition to ignore facts and just go with whats in your gut! Colbert

  6. #6
    jj2
    jj2 is offline
    Tigger Girl Verified Member
    ECF Veteran
    Supporting Member
    jj2's Avatar
    Join Date
    May 2009
    Location
    Hundred Acre Wood
    Posts
    182,562

    Default

    Sorry about your friend. Sometimes the transitions is not easy.
    And I won't deny that some people can't vape, just like there are people out there who can't eat peanuts.

    I do think that he didn't try enough e-cig options before throwing in the towel.
    Totally not your fault though.



  7. #7
    Super Member ECF Veteran
    Join Date
    Apr 2011
    Location
    South coast of England UK
    Posts
    513

    Default

    Hey Edy - i wouldn't feel bad if i were you. A bit of heartburn and dizziness wouldn't stop me from getting off of analogs. Sounds like maybe he "wanted" to continue smoking really.
    I do get heartburn occassionally but i know that is from vaping my carts dry. Took me a while to realise that was the reason for my heartburn. Funny, i'd stopped eating bread cos i thought it was that..lol

  8. #8
    Admin
    Ask The Vets Manager
    Asst Classifieds Manager
    Team ECF (folding@home)
    Verified Member
    ECF Veteran
    Supporting Member
    classwife's Avatar
    Join Date
    May 2010
    Location
    Supporting the Rules I agreed to when I joined this Forum
    Posts
    53,743

    Default

    http://www.e-cigarette-forum.com/for...cigarette.html

    Maybe you could pass this on to your friend ???

  9. #9
    Ultra Member Verified Member
    ECF Veteran
    NicLiq's Avatar
    Join Date
    Apr 2011
    Location
    Twin Cities, MN
    Posts
    1,087

    Default

    Carbon monoxide withdrawal can be scary, but if people know that's what it is, they could rationalize with themselves how absolutely stupid it would be to go back to it. I wish people would get over the whole nicotine thing because its so minor compared to the other issues.
    REO Grand / REO Grand

  10. #10
    Edy
    Edy is offline
    Full Member
    Join Date
    May 2011
    Location
    israel
    Posts
    46

    Default

    i will pass this info for him , but he already sold the starter kit , so , his back to analogs from today , i really think i would leave him to decide alone what to do in the end...

Page 1 of 2 12 LastLast

Bookmarks